# SDR 2020FA0000018

- Difficulty date: October 6, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N9LT
- Make and model: Beech 58
- Aircraft serial: TH1989
- Engine: Cont IO550*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 353600141
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UP/DOWN SWITCH ACTUATING ARM BROKEN AT PIVOTING BOLT.
